MAUDE Adverse Event Report: SYNTHES GMBH 2.0 FLIP ANCHOR CABLE ASSEMBLY/600-SILE; CERCLAGE, FIXATION

SYNTHES GMBH 2.0 FLIP ANCHOR CABLE ASSEMBLY/600-SILE; CERCLAGE, FIXATION
Model Number 02.221.054S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional pro-code: hrs, jdp.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is lawyer.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2021, the patient underwent left total knee arthroplasty with distal replacement.Hardware removal left femur due to left supracondylar/intercondylar femoral fracture nonunion, hardware failure and osteoarthritis left knee.On (b)(6) 2021 the patient underwent left distal femur open reduction and internal fixation with a synthes lateral plate and multiple cerclage cables due to left distal femur comminuted intra-articular fracture and morbid obesity.It was reported that on (b)(6) 2021, the patient had a fall.She was climbing over something like a dog gate, tripped and fell.She initially felt pain in her left knee.She was diagnosed with a left distal femur fracture.This complaint involves seven (7) devices.This report is for one (1) 2.0 flip anchor cable assembly/600-sile.This is report 7 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history record (dhr) review conducted: manufacturing location: supplier- (b)(4) / inspected and released by: monument part number: 02.221.054s, 2.0mm flip anchor cable assembly/600mm-sterile lot number: 38p7735 (sterile).Expiration date: 30-jun-2023.Lot quantity: (b)(4).Release to warehouse date: 09-jun-2020.Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificates of conformance dated 24-mar-2020 and 04-jun-2020 were reviewed and determined to be conforming.Packaging and labeling are inspected for conformity to the lppf.Sterility certificate of processing dated 01-jun-2020 was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B1: there is no device problem associated with this complaint.This complaint is adverse event only.

Brand Name
2.0 FLIP ANCHOR CABLE ASSEMBLY/600-SILE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16723877
Report Number8030965-2023-04511
Device Sequence Number7190388
Product Code JDQ
UDI-Device Identifier10886982055620
UDI-Public(01)10886982055620
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number02.221.054S
Device Catalogue Number02.221.054S
Device Lot Number38P7735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer05/09/2023
08/30/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/09/2023
09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VA-LCP CRVD COND PL/10 HOLE/230/LFT; 4.5MM CORTEX SCREW SELF-TAPPING 38MM; 4.5MM CORTEX SCREW SELF-TAPPING 38MM; 5.0 VA LOCKNG SCR SLF-TPNG/SD/36; 5.0 VA LOCKNG SCR SLF-TPNG/SD/36; 5.0 VA LOCKNG SCR SLF-TPNG/SD/36; 5.0MM CANNULATED VA LOCKING SCREW/70MM; 5.0MM CANNULATED VA LOCKING SCREW/70MM; 5.0MM CANNULATED VA LOCKING SCREW/70MM; 5.0MM CANNULATED VA LOCKING SCREW/75MM; 5.0MM CANNULATED VA LOCKING SCREW/75MM; 5.0MM CANNULATED VA LOCKING SCREW/90MM; 5.0MM CANNULATED VA LOCKING SCREW/90MM; 5.0MM CANNULATED VA LOCKING SCREW/90MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale